# SDR SWAA2022081541159

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 50,481 hours, 30,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWERED BY BATTERY PACK M1670 ARE INOP / [01] REPLACED BATTERY PACK FOR POWER SUPPLY M1670 IAW AMM 33-51-06-960-805; OP CHECKS GOOD;[02] VERIFIED STEP 1 C/W; TEST PASS; JOB COMPLETE; AUDIT C/W
